RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1985, Volume 21, Number 3, Pages 371–379 (Mi de5454)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

A necessary condition for equiconvergence of the trigonometric series and of a spectral expansion for an arbitrary integrable function

V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (1091 kB)

Bibliographic databases:
UDC: 517.927.25
Received: 05.06.1984

Citation: V. A. Il'in, “A necessary condition for equiconvergence of the trigonometric series and of a spectral expansion for an arbitrary integrable function”, Differ. Uravn., 21:3 (1985), 371–379

Citation in format AMSBIB
\Bibitem{Ili85}
\by V.~A.~Il'in
\paper A necessary condition for equiconvergence of the trigonometric series and of a spectral expansion for an arbitrary integrable function
\jour Differ. Uravn.
\yr 1985
\vol 21
\issue 3
\pages 371--379
\mathnet{http://mi.mathnet.ru/de5454}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=785444}
\zmath{https://zbmath.org/?q=an:0576.42026}


Linking options:
  • http://mi.mathnet.ru/eng/de5454
  • http://mi.mathnet.ru/eng/de/v21/i3/p371

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Sadovnichaya, “Equiconvergence of the Trigonometric Fourier Series and the Expansion in Eigenfunctions of the Sturm–Liouville Operator with a Distribution Potential”, Proc. Steklov Inst. Math., 261 (2008), 243–252  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:66
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020